What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Jun 27, 1:44 PM EST, 1 hour 1 minute earlier.
Area forecast discussion, Jun 27, 1:44 PM EST, 1 hour 1 minute before
Area Forecast Discussion
National Weather Service Jacksonville FL
244 PM EDT Sat Jun 27 2020
.Short Term.../through Wednesday/...
The region will be under the influence of a ridge of high pressure
at the surface and at 500mb through Sunday. However, short wave
energy is expected to pass through the upper ridge, which along
with diurnal instability and sea breeze interactions will provide
enough instability for activity this afternoon, and again Sunday
afternoon. For this afternoon, activity on the west coast sea
breeze will continue to work its way east across the forecast
area, with outflow boundaries helping to initiate further activity
down stream, which will all end up converging on the east coast
sea breeze of NE FL later this afternoon, where the greatest
potential for storms will exist. A fairly strong short wave passes
through overnight tonight, so can not rule out a few showers
during the night as well.
The surface high will sink to the south on Monday, as a trough of
low pressure develops under an upper trough, from northeast to
southwest across the southeastern US. This troughing will be in
place into Tuesday and Wednesday as well, with waves of energy
passing through the base of the upper trough. Increasing moisture is
expected next week, with convective chances on the rise.
Temperatures will continue above normal through at least Tuesday,
but may be closer to seasonal average on Wednesday due to
anticipated cloud and convective coverage.
&&
.Long Term.../Wednesday night through Saturday/...
Weak surface throughing under a building upper ridge is expected
this period. The main potential for convection will be in the
afternoon and evening hours due to diurnal heating and sea breeze
interactions. Best support for convection this period will be on
Thursday, then, with less upper support the coverage should
average scattered later this period.
Temperatures will trend above normal this period.
&&
.Marine...
High pressure will stretch across the region through Sunday. This
high will move to the south southeast Monday, as a trough of low
pressure stretches across the southeastern US. This trough will
be most pronounced through Wednesday then weaken.
Rip Currents: SE GA: Low through Sunday
NE FL: Moderate Today, Low Sunday
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 73 95 74 94 75 / 20 10 10 20 10
SSI 76 91 77 92 78 / 20 20 10 10 20
JAX 74 97 74 97 77 / 50 20 0 10 10
SGJ 75 94 75 94 75 / 50 20 10 10 10
GNV 73 95 72 97 74 / 20 10 0 20 0
OCF 74 95 73 96 75 / 20 10 0 20 10
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...None.
&&In the hours before
Special weather statement, Jun 27, 12:12 PM EST, 2 hours 33 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
112 PM EDT Sat Jun 27 2020
FLZ035-236-271800-
Western Alachua FL-Gilchrist FL-
112 PM EDT Sat Jun 27 2020
...SIGNIFICANT WEATHER ADVISORY FOR GILCHRIST AND SOUTHWESTERN
ALACHUA COUNTIES UNTIL 200 PM EDT...
* At 112 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Trenton, moving northeast at 15
mph.
* Small hail, excessive cloud-to-ground lightning, winds in excess of
45 mph, and minor flooding due to heavy rainfall is possible with
this storm.
* Locations impacted include...
Trenton, Bell, Archer and Newberry.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 2964 8296 2970 8296 2970 8294 2972 8296
2972 8294 2973 8295 2986 8284 2957 8240
2948 8256 2954 8256 2953 8265 2956 8266
2956 8275 2958 8276 2958 8278 2959 8295
2961 8297
TIME...MOT...LOC 1712Z 225DEG 13KT 2957 8275
AKSpecial weather statement, Jun 27, 12:57 PM EST, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
157 PM EDT Sat Jun 27 2020
FLZ035-236-271845-
Western Alachua FL-Gilchrist FL-
157 PM EDT Sat Jun 27 2020
...SIGNIFICANT WEATHER ADVISORY FOR GILCHRIST AND WEST CENTRAL
ALACHUA COUNTIES UNTIL 245 PM EDT...
* At 157 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from near Bell
to 9 miles east of Trenton. Movement was northeast at 10 mph.
* Small hail and winds in excess of 45 mph possible with these
storms.
* Locations impacted include...
Trenton, Bell, High Springs and Newberry.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is occurring with these storms, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 2970 8296 2970 8294 2977 8295 2980 8292
2981 8293 2983 8289 2988 8288 2993 8281
2993 8277 2984 8270 2983 8264 2985 8262
2980 8253 2954 8264 2956 8266 2956 8275
2958 8278 2959 8286 2958 8295 2961 8297
TIME...MOT...LOC 1757Z 234DEG 9KT 2974 8290 2961 8266
AKSpecial weather statement, Jun 27, 1:25 PM EST, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
225 PM EDT Sat Jun 27 2020
FLZ136-236-240-340-271915-
Eastern Alachua FL-Western Alachua FL-Central Marion FL-
Western Marion FL-
225 PM EDT Sat Jun 27 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ALACHUA AND
NORTHWESTERN MARION COUNTIES UNTIL 315 PM EDT...
* At 225 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from near
University Of Florida to near Williston. Movement was east at 10
mph.
* Small hail, wind gusts up to 50 mph, and minor flooding due to
heavy rainfall of 1 to 2 inches is possible with these storms.
* Locations impacted include...
Gainesville, Citra, Hawthorne, University Of Florida, Sparr,
Anthony, Rochelle, Cross Creek, Orange Heights and Gainesville
Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is occurring with these storms, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 2930 8241 2948 8241 2949 8249 2964 8249
2978 8215 2955 8205 2952 8205 2926 8212
TIME...MOT...LOC 1825Z 261DEG 9KT 2960 8242 2937 8241
HESSSpecial weather statement, Jun 27, 1:45 PM EST, 1 hour before
Special Weather Statement
National Weather Service Jacksonville FL
245 PM EDT Sat Jun 27 2020
FLZ031-032-037-136-140-240-271930-
Eastern Alachua FL-Central Marion FL-Putnam FL-Bradford FL-Clay FL-
Eastern Marion FL-
245 PM EDT Sat Jun 27 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BRADFORD...
SOUTHEASTERN ALACHUA...NORTHEASTERN MARION...WESTERN PUTNAM AND
SOUTHWESTERN CLAY COUNTIES UNTIL 330 PM EDT...
* At 245 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from near
Newnans Lake to near Citra. Movement was east at 15 mph.
* Nickel size hail, wind gusts of 50 to 55 mph, and minor flooding
due to heavy rainfall up to 2 inches is possible with these storms.
* Locations impacted include...
Interlachen, Melrose, Citra, Hawthorne, Lake Delancy, Florahome,
Melrose Landing, Cross Creek, Orange Springs and Orange Heights.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is occurring with these storms, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 2990 8187 2941 8163 2939 8212 2969 8230
TIME...MOT...LOC 1845Z 260DEG 13KT 2964 8227 2944 8212
HESS
Special weather statement, Jun 27, 2:15 PM EST, 30 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
315 PM EDT Sat Jun 27 2020
FLZ021-222-272000-
Southern Columbia FL-Suwannee FL-
315 PM EDT Sat Jun 27 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN COLUMBIA AND SOUTHERN
SUWANNEE COUNTIES UNTIL 400 PM EDT...
* At 315 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Obrien, or 8 miles east of
Mayo, moving east at 20 mph.
* Nickel size hail, excessive cloud-to-ground lightning, wind gusts
of 50 to 55 mph, and minor flooding due to heavy rainfall up to
2 inches is possible with this storm.
* Locations impacted include...
Lake City, Ichetucknee Spring, Columbia, Five Points, Watertown,
Obrien, Mcalpin, Luraville, Branford and Hildreth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 3023 8257 3007 8253 3003 8253 3001 8257
2999 8258 2997 8256 2992 8259 2996 8295
2999 8296 3001 8298 3001 8300 3008 8307
3009 8311 3011 8312 3010 8314 3011 8316
3009 8318 3010 8321 3012 8323 3017 8324
TIME...MOT...LOC 1915Z 267DEG 18KT 3008 8303
HESSSpecial weather statement, Jun 27, 2:27 PM EST, 18 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
327 PM EDT Sat Jun 27 2020
FLZ033-037-038-140-240-272015-
Central Marion FL-Putnam FL-Inland Flagler FL-Inland St. Johns FL-
Eastern Marion FL-
327 PM EDT Sat Jun 27 2020
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN FLAGLER...SOUTH CENTRAL
ST. JOHNS...NORTHEASTERN MARION AND PUTNAM COUNTIES UNTIL 415 PM
EDT...
* At 326 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from near
Melrose Landing to near Orange Springs. Movement was east at 25
mph.
* Nickel size hail, excessive cloud-to-ground lightning, wind gusts
of 50 to 55 mph, and minor flooding due to heavy rainfall up to
2 inches is possible with these storms.
* Locations impacted include...
Palatka, Crescent City, Interlachen, Pomona Park, Hastings, East
Palatka, Andalusia, Lake Delancy, Melrose Landing and Federal
Point.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is occurring with these storms, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 2928 8137 2929 8142 2940 8142 2940 8143
2938 8145 2934 8163 2942 8201 2965 8201
2984 8148
TIME...MOT...LOC 1926Z 266DEG 21KT 2963 8196 2945 8195
HESS